# SDR IXXA05SMN215S

- Difficulty date: September 27, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: 1770.00
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, AFT FUSELAGE SPLICE FITTING CRACKED 2, STA 1770.000 RT, L-17R.  REMOVED CRACKED FITTING IAW SRM 51-3-0,  SRM 51-21-1.  FABRICATED NEW FITTING (AL7075T651) IAW ATI REPAIR SPECIFICATION NR 2003-05, EA SEMAN NR 20051318. HEAT TREATED FROM AL7075T651 TO AL7075T6 IAW SRM 51-1-1 PG 1, 13, 17. (ENCLOSED SMN FORM NR 075) + PERFORMED NDT INSPECTION OF NEW FITTING IAW NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA + NEW FITTING IAW  SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
